MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. HYPODERMIC NEEDLE-PRO; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC. HYPODERMIC NEEDLE-PRO; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 4290
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needles are loose and failing at the hub.There was unknown patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
B3: date of event is unknown.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
HYPODERMIC NEEDLE-PRO
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21112465
Report Number1217052-2025-00008
Device Sequence Number18027128
Product Code FMI
UDI-Device Identifier20351688046823
UDI-Public(01)20351688046823(17)280215(10)4378190
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4290
Device Lot Number4378190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown